# SDR 95ZZZX3130

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76PB
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970067
- Engine: Cont LTSIO360EB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6493683AIR
- Condition: Seal Leak
- Location: Rt Eng Fuel
- Part time: 332 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON 2-21-95, THE RIGHT ENGINE DEVELOPED A SURGE ON F.F. AND M.A.P. DURING CRUISE.  AFTER TROUBLESHOOTING, DISCOVERED ANEROID SEAL HAD FAILED.  THE PUMP WAS REPAIRED AND REINSTALLED (PART TT 257.5.)  ON 5-16-95, THE SAME THING HAPPENED TO THE RIGHT ENGINE 62.6 HRS AFTER IT WAS REPAIRED.  GENUINE T.C.M. PARTS WERE USED AND IT WAS REPAIRED BY A T.C.M. DEALER UNDER WARRANTY.  NOTE:  THE PUMPS T.B.O. IS 1800 HOURS.
